# SDR DHL2005783506

- Difficulty date: April 3, 2005
- Submitted: April 23, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB AFT FLAP LOWER SURFACE, WBL 432 HAS A LARGE SMOOTH DENT.  CUT OUT DAMAGED AREA APPROX 3 INCH DIAM L/W O/B FLAP LOWER SKIN IAW B727 SRM 51-40-20 FIG 31.  FABRICATED ONE FILLER APPROX 3 INCH ROUND AND ONE DOUBLER APPROX 6 INCH ROUND USING 2024T3 .016 PO NR 9001660 IAW B727 SRM 57-50-2 FIG 4.  CLEANED, PREPPED, APPLIED ADHESIVE PRIMER AND ADHESIVE TO ALL SURFACES AND BAGGED IAW B727 SRM 51-40-20 FIG 31.  CURED REPAIR, CLEANED AND PERFORMED POST BOND INSPECTION WITH NO DELAM.  NOTED IAW B727 SRM 51-40-20 PARA 0.  TREATED, PRIMED, AND SEALED REPAIR IAW B727 SRM 51-40-20 PARA P.
